# SDR SWAA2024082628047

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 52,506 hours, 31,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE LIGHT INOP.<[01] REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY SLIDE LAMP PER AMM 33-51-04.
